RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 2, Pages 118–127 (Mi mz2148)  

This article is cited in 3 scientific papers (total in 4 papers)

On the number of classes of Gaussian genus whose arithmetic minimum is divisible by the square of a given odd number

U. M. Pachev

Kabardino-Balkar State University

Full text: PDF file (1398 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:2, 185–192

Bibliographic databases:

UDC: 511
Received: 15.11.1993

Citation: U. M. Pachev, “On the number of classes of Gaussian genus whose arithmetic minimum is divisible by the square of a given odd number”, Mat. Zametki, 55:2 (1994), 118–127; Math. Notes, 55:2 (1994), 185–192

Citation in format AMSBIB
\Bibitem{Pac94}
\by U.~M.~Pachev
\paper On the number of classes of Gaussian genus whose arithmetic minimum is divisible by the square of a given odd number
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 2
\pages 118--127
\mathnet{http://mi.mathnet.ru/mz2148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1275326}
\zmath{https://zbmath.org/?q=an:0828.11021}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 2
\pages 185--192
\crossref{https://doi.org/10.1007/BF02113300}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PL08500030}


Linking options:
  • http://mi.mathnet.ru/eng/mz2148
  • http://mi.mathnet.ru/eng/mz/v55/i2/p118

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum

    This publication is cited in the following articles:
    1. U. M. Pachev, “Asymptotic distribution of classes of positive binary quadratic forms with conditions of the divisibility of coefficients”, J. Math. Sci., 146:2 (2007), 5717–5722  mathnet  crossref  mathscinet  zmath
    2. U. M. Pachev, “Obzor issledovanii po diskretnomu ergodicheskomu metodu v teorii chisel”, Chebyshevskii sb., 11:1 (2010), 217–233  mathnet  mathscinet
    3. V. N. Chubarikov, N. M. Dobrovolskii, “Yubilei Chebyshevskogo sbornika”, Chebyshevskii sb., 17:4 (2016), 5–10  mathnet  crossref  elib
    4. U. M. Pachev, R. A. Dokhov, “Singular Functions in the Problem of the Weighted Number of Integer Points on Multidimensional Hyperboloids of Special Form”, Math. Notes, 105:2 (2019), 265–279  mathnet  crossref  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:167
    Full text:35
    References:15
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019